RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 676–680 (Mi mz6362)  

This article is cited in 1 scientific paper (total in 1 paper)

Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals

A. A. Vasil'eva

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In this paper, we estimate the asymptotics of the Kolmogorov widths of weighted Sobolev classes in the metric of $L_p$. We establish the relationship between the width of the set $W^1_{\infty,g}$ and the approximation of the antiderivative function $g$ by piecewise constant functions.

Keywords: Kolmogorov width, weighted Sobolev class, measurable function, the space $L_p$, Maiorov discretization, Riemann–Liouville operator

DOI: https://doi.org/10.4213/mzm6362

Full text: PDF file (448 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 631–635

Bibliographic databases:

UDC: 517.98
Received: 06.06.2008

Citation: A. A. Vasil'eva, “Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals”, Mat. Zametki, 84:5 (2008), 676–680; Math. Notes, 84:5 (2008), 631–635

Citation in format AMSBIB
\Bibitem{Vas08}
\by A.~A.~Vasil'eva
\paper Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 676--680
\mathnet{http://mi.mathnet.ru/mz6362}
\crossref{https://doi.org/10.4213/mzm6362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500634}
\elib{http://elibrary.ru/item.asp?id=11703250}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 631--635
\crossref{https://doi.org/10.1134/S0001434608110047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600004}
\elib{http://elibrary.ru/item.asp?id=13576532}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849092644}


Linking options:
  • http://mi.mathnet.ru/eng/mz6362
  • https://doi.org/10.4213/mzm6362
  • http://mi.mathnet.ru/eng/mz/v84/i5/p676

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang Sh., Fang G., “Gelfand and Kolmogorov numbers of Sobolev embeddings of weighted function spaces”, J. Complexity, 28:2 (2012), 209–223  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:115
    References:45
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020